# SDR DXTA2022120875780

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 7,886 hours, 6,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Overserviced
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPPER LEFT CAM LOCK CLOSED INDICATOR DOESN'T SHOW ANY GREEN THROUGH THE WINDOW.  INSPECTED UPPER LEFT CAM LOCK CLOSED INDICATOR, REMOVED STEPS AND CLEANED EXCESS GREASE FROM INDICATOR AND REINSTALLED STEPS, VERIFIED PROPER OPERATION AND INDICATION IAW AMM 52-11-00-200-801.
